I am having headache and double vision. My body is vibrating. I am feeling sad and could not concentrate on anything for the past 15 days. Since a few days, I feel like vomiting and heartburn after having food. Please help.
Welcome to icliniq.com.
Revert back with the results to a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. tell me in detail about your headache to help you in better way. What is the quality of your headache? Is it either pulsatile which means tis-tis or squeezing or aching? Do you have any associated symptoms like nausea, vomiting, facial swe... Read fullIs headache a side-effect of Nevanac ophthalmic suspension?
.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ... Read fullDepression - Awareness, Self-Diagnosis, and Treatment Modalities
.. top five causes of morbidity in today’s world. It remains largely undiagnosed and underreported because of a lack of adequate knowledge, both among the patients as well as the physicians. It is majorly characterized by the presence of a continuo... Read full
Ask your health query to a doctor online?Ask a Neurologist Now